Posted by Cari (126.96.36.199) on March 24, 2000 at 22:58:23:
In Reply to: e-mail posted by shawn on October 21, 1999 at 11:38:43:
Shawn what you are having is "rebound headaches" from the stadol. i have taken stadol ns and injections for 9 yrs. If you are having this many headaches and can not "live" with out it YOU ARE ADDICTTED!!! If your ct's are normal and you have migraines, they will not be that frequent. You are having withdrawls from the stadol which causes rebound headaches. So you think you are having more migraines more often. there is a law suit claim, Bristil/Squibbs is paying out claims too stadol users and ammitting the problems of the use of stadol. i am not against stadol. it has helped me alot. and it has also ruined my life with rebound headaches. if you care for more info please contact me. i am not totally off of it but can give great in site to your problem. if you are willing to ammitt and be open minded.
Post a Followup